# SDR ASAA2016082117774

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,947 hours, 631 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: False Activation
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SOURCE OFF LIGHT ILLUMINATED WHEN ESTABLISHING ELECTRICS FROM APU.  ACFT GROUNDED.  PERFORMED FIM 24-21 TASK 801, NO FAULTS WERE LOGGED.  RESTARTED APU. APU START WITH EXTERNAL POWER AND SWITCH CHECKED NORMAL IAW AMM 24-21-00.
